# SDR WX0A2024081932160

- Difficulty date: July 5, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,273 hours, 33,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 6000-0032: S/M   RHWING TRAILING EDGE OVERHANG BETWEEN RIB 13-14 RIBLET E CORRODED OUT OF ADL / AT RH WING TRAILING EDGE, RIBLET E BETWEEN RIB 13 AND RIB 14 REPLACED AS PER AIRBUS DOSSIER 81430186 AND REPAIR DRAWING R575-40263 ISSUE B. REPAIR IS CATEGORY A AS PER AIRBUS RDAF 81430186/005/2024#A. REPAIR IS MAJOR DUE TO PSE ITEM. NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS AND NDT REPORT MWO 58564-62. RIBLET PN: D5755907120139 AND PO: 2030626.  REF AAY ERO R5751-0048 R.00"
